# SDR DALA2014122506738

- Difficulty date: December 22, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT NR 1 SLAT T/E ADJACENT TO TRACK ONE, CHAFED.  REMOVED THE DAMAGE IAW SRM 51-73-00 AND ER/A 494603-14MA.
